Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Normal operators on the Banach space $L^p\left({- \infty , \infty} \right)$. Part I. Bounded operators


Author: Gregers L. Krabbe
Journal: Bull. Amer. Math. Soc. 65 (1959), 270-272
DOI: https://doi.org/10.1090/S0002-9904-1959-10340-2
Part II: Bull. Amer. Math. Soc., Volume 66, Number 2 (1960), 86--90
MathSciNet review: 0107171
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10340-2